# SDR SWIA2020032749466

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND SIDE SEAT RAIL FS713.00 Â€“ 761.85 IS CORRODED.   (C-CHECK) RO 3/25/2020   RH SIDE SEAT RAIL FROM APROX FS713.00  TO FS761.85 CORROSION FOUND TO BE OUT OF LIMITS.  REF CRJ700 SRM.  REMOVED AND FABRICATED NEW REPLACEMENT PART.  REF CRJ700 AMM AND CRJ700 SRM.  INSTALLED NEW REPLACEMENT PART.  REF CRJ700 AMM.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
